# SDR CA010510008

- Difficulty date: April 17, 2001
- Submitted: May 11, 2001
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 9,132 hours
- Engine: Lyc O235L2C
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 04330106
- Condition: Cracked
- Location: Rudder
- Part time: 9,133 hours
- Component: Rudder, Cessna, 04330101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 4 CRACKS WERE FOUND ORIGINATING FROM A 1.0 INCH DIA. LIGHTENING HOLE, 1.50 INCH BELOW UPPER RUDDER HINGE BRACKET. NOTE: REPLACEMENT SPAR WITH THE SAME P/N FROM CESSNA DOES NOT HAVE THIS LIGHTENING HOLE.
